Thunder's Place

The big penis and mens' sexual health source, increasing penis size around the world.

Guess I do need HELP!!!

Guess I do need HELP!!!

OK……. This has been going on now for a couple of months. My routine consists of jelqing, pumping, & massage with cock rings on & or off. My lube of choice is Albolene, but I had also been using Maxoderm for the past year or so. I thought this might have been my problem, which is a rash on the right side of my unit! It started with the skin getting rough blotches & flaking. I have quit using the Maxoderm about 3 weeks ago, but whenever I start to get into my routine or just JO with gusto, this slight rash seems to return. I have noticed some definite vascular growth in this same area as well, which is nice & GIRTH IS NOW UP TO 6-6.25”! I lay off workouts for a week at a time, & the same goes for JO but my unit is pretty sensitive & I was wondering if I was “shedding” like a snake or what the hell? I was also considering if it might be the bromine they put in the pools at my gym. He guys ANY help would be much appreciated as I don’t wear any under shorts & things are getting touchy here. Thanks, Oli

Skin can be tricky…it could be all kinds of things.

If laying off of the cream didn’t clear it, then it could be something like eczema.

I say give it another week with using baby oil or vasoline for lube, those tend to not irritate the skin. If it persists, let a good dermatologist take a look at it. Sometimes you just have to quit guessing and see the experts.

Good luck.

Thanks there sparkyx, I also wondered if it could be the Albolene, but I think not as it’s mostly mineral oil. A damn fine lube though!!! I suppose JO 2-4 times a day doesn’t help either.


All times are GMT. The time now is 01:54 AM.